# SDR SWIA202161560

- Difficulty date: August 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE FUSELAGE SIDE PAX DOOR HINGE DUE TO ELONGATED LUG HOLES     (C-CHECK RO 10/4/2021)     REPLACED FUSELAGE SIDE PAX DOOR HINGE DUE TO ELONGATED LUG HOLES . REF: CRJ-200 SRM 53-21-23 REPAIR N0.1 AND REO 601R-53-21-656 REV-A DATED 2017/03/06.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  SEE CONTINUATION CARD FOR DETAILS. NO LEAKS
